# SDR SWAA2024081626035

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 50,381 hours, 30,622 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG CENTER DOOR WEB CRACKED- SEE PIC<[01] REMOVED R/H MLG CENTER AND INNER DOOR PER AMM 32-13-11 OK TO CONTINUE PER CDL 32-10-3 AUTH # 2090430
